# SDR UHLA201512290864

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 31,535 hours, 19,503 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Module
- Condition: Failed
- Location: Dc Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT MOVE FOR RETRACTION AFTER TAKEOFF.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  R & R DC POWER MODULE IN SPDA 1, SLOT 13 AND LANDING GEAR CONTROL LEVER.  GEAR SWINGS, OPS CHECK GOOD.
